# SDR USAA2014020300031

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK  CRACK ON STRINGER 15L AT BS 1616.  REPAIRED STRINGER 15L AT BS 1616 IAW EA 505932 & SRM 53-00-03-2R-1.
